# SDR AWXA200401065

- Difficulty date: September 25, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 69,463 hours, 27,447 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED, THE EMERGENCY FLASHLIGHT AT L-4 DOOR WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY IN EMERGENCY FLASHLIGHT AT L-4 DOOR, OPERATIONAL CHECK WAS GOOD.
